# SDR MWEA010247

- Difficulty date: April 5, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Splice
- Part number: 39133241
- Condition: Nicked
- Location: Rt Wing Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED STRINGER 14 FORWARD SPLICE P/N 3913324-1 TO FACILITATE OTHER MAINTENANCE.   FOUND NICKS, DINGS, AND SCRATCHES.  LOCATED, DRILLED, FABRICATED AND INSTALLED CENTER FORWARD 14 SPLICE.
